Orientation-reversing homeomorphisms in surface geography.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 375-382
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
4-manifold, diffeomorphism, non-smoothable orientation-reserving homeomorphisms between algebraic surfaces, Donaldson's polynomial invariants
@article{MAN_1992__292_2_164920,
author = {D. Kotschick},
title = {Orientation-reversing homeomorphisms in surface geography.},
journal = {Mathematische Annalen},
pages = {375--382},
year = {1992},
volume = {292},
number = {2},
zbl = {0753.14034},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164920/}
}
D. Kotschick. Orientation-reversing homeomorphisms in surface geography.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 375-382. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164920/